Transversality and the inverse image of a submanifold with corners.
Mathematica Scandinavica, Tome 49 (1981), pp. 211-221
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1981__49_166769,
author = {Lars Tyge Nielsen},
title = {Transversality and the inverse image of a submanifold with corners.},
journal = {Mathematica Scandinavica},
pages = {211--221},
year = {1981},
volume = {49},
zbl = {0442.57011},
url = {http://geodesic.mathdoc.fr/item/MS2_1981__49_166769/}
}
Lars Tyge Nielsen. Transversality and the inverse image of a submanifold with corners.. Mathematica Scandinavica, Tome 49 (1981), pp. 211-221. http://geodesic.mathdoc.fr/item/MS2_1981__49_166769/